# SDR 7AHR201405302121

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,131 hours, 35,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STRINGER 21 RT BS 360 - 400 EXTERIOR FUSELAGE HAS LARGE CREASE SHOWING IMPRESSION OF FRAME & STRINGER.  AREAS WERE FOUND TO BE OUT OF LIMITS IAW SRM 51-00-01. REMOVED DAMAGED AREAS, PERFORMED EDDY CURRENT INSPECTION OF AREA, FABRICATED REPAIR AND INSTALLED REPAIR IAW SRM 51-20-01, 51-40-02 & 53-00-01 PROCEDURE V AND DETAIL XII & XXIV.
